# SDR AUS20030908

- Difficulty date: September 5, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Aileron Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AILERON CONTROL SYSTEM NOTCHY' WITH A CONSIDERABLE DEAD BAND IN  THE CENTRE.
